# SDR A6WA2013081641136

- Difficulty date: July 29, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Frame
- Condition: Cracked
- Location: Jetpipe Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JETPIPE FAIRING NR 1 FRAME CRACKED AT 3:00 POSITION AT TOOLING HOLE. REPAIRED IAW CMM 78-11-00, REPAIR SRS 043.
